Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 347, NWS Tulsa, OK

May 23, 2011Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 23, 2011, 2:15 PM CDT for Washington County, Arkansas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2011, 2:15 PM CDT (19:15 UTC)
Expired
May 23, 2011, 3:15 PM CDT
In force
60 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Washington County, AR

The radar

The Western Arkansas radar (KSRX), 93 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1041 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 247 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1041 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
1640 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
247 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

553 
WUUS54 KTSA 231915
SVRTSA
ARC143-232015-
/O.NEW.KTSA.SV.W.0347.110523T1915Z-110523T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
215 PM CDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 315 PM CDT

* AT 210 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM FAYETTEVILLE TO 4 MILES SOUTH OF LINCOLN...MOVING   
EAST AT 15 MPH. OTHER STRONG STORMS WERE LOCATED JUST NORTH OF WEST 
FORK. 

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  GREENLAND...WEST FORK...ELKINS AND BRENTWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3616 9392 3612 9393 3610 9394 3587 9396
      3582 9449 3594 9452 3621 9415 3621 9402
      3622 9401 3623 9389
TIME...MOT...LOC 1914Z 265DEG 15KT 3608 9411 3589 9442

$$
2 follow-up statements
268 
WWUS54 KTSA 231943
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT MON MAY 23 2011

ARC143-232015-
/O.CON.KTSA.SV.W.0347.000000T0000Z-110523T2015Z/
WASHINGTON AR-
243 PM CDT MON MAY 23 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
CENTRAL WASHINGTON COUNTY...

AT 240 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM BLACK OAK TO WOOLSEY...MOVING EAST AT 25 MPH. THE 
STRONGEST STORM WAS LOCATED JUST SOUTHEAST OF GREENLAND.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SULPHUR
CITY...ELKINS...GOSHEN...HICKS...TUTTLE...BRENTWOOD...DURHAM AND
ARNETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3611 9416 3610 9394 3587 9396 3582 9449
      3594 9452 3594 9451
TIME...MOT...LOC 1943Z 277DEG 23KT 3598 9404 3585 9422

$$
173 
WWUS54 KTSA 232013
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
313 PM CDT MON MAY 23 2011

ARC143-232022-
/O.EXP.KTSA.SV.W.0347.000000T0000Z-110523T2015Z/
WASHINGTON AR-
313 PM CDT MON MAY 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHINGTON COUNTY
EXPIRES AT 315 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH 
THIS STORM. 

VERY HEAVY RAIN HAS BEEN REPORTED. FLOODING HAS BEEN REPORTED AROUND 
PRAIRIE GROVE. 

LAT...LON 3611 9416 3610 9394 3587 9396 3582 9449
      3594 9452 3594 9451
TIME...MOT...LOC 2012Z 277DEG 23KT 3590 9400 3588 9444

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 12:12 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, May 23, 12:12 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1212 PM CDT MON MAY 23 2011

.DISCUSSION...
CONTINUED THUNDERSTORM CHANCES WILL RESULT IN PERIODS OF MVFR
CIGS...BRIEF IFR CIGS AND MVFR/IFR VSBYS AS THE WEATHER PATTERN
WILL REMAIN UNSETTLED FOR ALL OF THE AREA THIS TAF PERIOD.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...23
LONG TERM....18
Hazardous weather outlook, May 23, 12:58 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1258 PM CDT MON MAY 23 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1258 PM CDT MON MAY 23 2011

..FLASH FLOODING IS ONGOING ACROSS PARTS OF EASTERN OKLAHOMA AND
  NORTHWEST ARKANSAS THIS AFTERNOON...

 SEVERE STORMS AGAIN LATER TODAY...INCLUDING THE POTENTIAL FOR VERY LARGE
  HAIL... AND ISOLATED TORNADO POTENTIAL...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

TORNADO.
	RISK...ELEVATED.
	AREA....NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
 	ONSET...AFTER 4 PM.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING

DISCUSSION...
TRAINING CONVECTION REMAINS ACROSS FAR NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON...AN HAS RESULTED IN FLASH
FLOODING IN THOSE AREAS.

LATER THIS AFTERNOON...AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE
REGION...THIS SYSTEM WILL INTERACT WITH THE MOIST AND VERY UNSTABLE
CONDITIONS IN PLACE. AREAL COVERAGE OF STRONG TO SEVERE THUNDERSTORMS
IS EXPECTED TO INCREASE FURTHER WEST...CLOSER THE MAIN SYNOPTIC
BOUNDARY. HOWEVER...OUTFLOW BOUNDARIES LAID DOWN BY PREVIOUS
CONVECTION WILL ALSO AID AS A TRIGGER AS WELL. LOCALLY BACKED
SURFACE FLOW IN THE VICINITY OF THE OUTFLOW BOUNDARIES MAY BE
SUFFICIENT TO PRODUCE TORNADIC STORMS IN ADDITION TO LARGE HAIL.

ADDITIONAL FLOODING WILL REMAIN A HIGH CONCERN OVERNIGHT...ESPECIALLY
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS LATER ROUNDS OF
THUNDERSTORMS ARE EXPECTED TO TRAVERSE THE ALREADY SATURATED OR
FLOODED AREAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY AND WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND
                        POTENTIAL.
THURSDAY THROUGH SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A HIGH END SEVERE EVENT IS IN THE WORKS FOR TUESDAY AS STRONG
SHORTWAVE ENERGY IS POISED TO DIVE INTO THE GREAT BASIN BY
TONIGHT...AND THEN EJECT NORTHEAST ACROSS THE SOUTHERN PLAINS ON
TUESDAY...WITH THE UPPER TROUGH TAKING ON A NEGATIVE TILT AS THIS
ENERGY ROUNDS THE BASE OF THE PARENT TROUGH. THE LIFT FROM THIS
SYSTEM WILL BE OPTIMALLY TIMED FOR PEAK HEATING ALONG THE
DRYLINE...WHICH WILL SET UP OVER CENTRAL OKLAHOMA TUESDAY
AFTERNOON. THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP AND
BECOME SEVERE...WITH PLENTY OF INSTABILITY AND SHEAR AVAILABLE TO
PRODUCE ORGANIZED...ROTATING STORMS. VERY LARGE HAIL...DAMAGING
WINDS...AND TORNADOES...SOME STRONG...WILL BE POSSIBLE WITH THESE
STORMS AS THEY MOVE EAST INTO EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS TUESDAY EVENING.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS WILL NEED TO PAY CLOSE ATTENTION TO THE WEATHER
OVER THE NEXT COUPLE OF DAYS....ESPECIALLY TUESDAY WHERE THE
HIGHEST POTENTIAL FOR SIGNIFICANT SEVERE WEATHER EXISTS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 23, 12:15 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1215 PM CDT MON MAY 23 2011

OKZ069-231745-
ADAIR OK-
1215 PM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL AND NORTHERN ADAIR

AT 1215 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
PROCTOR...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BARON...CHRISTIE AND PROCTOR.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3596 9455 3584 9476 3587 9481 3589 9481
      3606 9474
TIME...MOT...LOC 1715Z 217DEG 19KT 3588 9478
Local storm report, May 23, 12:26 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1226 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     TSTM WND GST     SUMMERFIELD             34.90N 94.87W
05/22/2011  E70 MPH          LE FLORE           OK   EMERGENCY MNGR

&&

MEP
Local storm report, May 23, 12:46 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1246 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     FLASH FLOOD      2 E LENAPAH             36.85N 95.60W
05/23/2011                   NOWATA             OK   FIRE DEPT/RESCUE

            HIGHWAY 10 CLOSED JUST EAST OF LENAPAH DUE TO HIGH WATER.
            WATER CONTINUING AT 11 AM.

1110 AM     FLASH FLOOD      10 E NOWATA             36.70N 95.46W
05/23/2011                   NOWATA             OK   PUBLIC

            COUNTY ROAD NORTH OF HWY 60 ALONG THE NOWATA AND CRAIG
            COUNTY LINE WAS FLOODED AND IMPASSABLE.

1125 AM     FLASH FLOOD      CENTRALIA               36.80N 95.33W
05/23/2011                   CRAIG              OK   PUBLIC

            WATER STARTING TO FLOOD SOME ROADS IN THE AREA.

1130 AM     FLASH FLOOD      8 N VINITA              36.75N 95.15W
05/23/2011                   CRAIG              OK   EMERGENCY MNGR

            WATER RISING OUT OF DITCHES AND OVER THE COUNTY ROADS.
            AREAS INCLUDE THOSE AROUND BLEW JACKET AND PYRAMID
            CORNERS.

&&

SAA
Local storm report, May 23, 12:59 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1259 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     FLASH FLOOD      WELCH                   36.87N 95.10W
05/23/2011                   CRAIG              OK   EMERGENCY MNGR

            HIGHWAY 10 EAST OF WELCH CLOSED IN SEVERAL PLACES.

1250 PM     FLASH FLOOD      5 N VINITA              36.71N 95.15W
05/23/2011                   CRAIG              OK   EMERGENCY MNGR

            WATER OVER HIGHWAY 2 IN SEVERAL PLACES....GOING NORTH
            TOWARD PYRAMID CORNERS.

1250 PM     FLASH FLOOD      5 E PYRAMID CORNERS     36.80N 95.05W
05/23/2011                   CRAIG              OK   EMERGENCY MNGR

            HIGHWAY 25 GOING EAST FROM PYRAMID CORNERS THROUGH
            BLUEJACKET CLOSED IN SEVERAL PLACES...NEARLY TO HIGHWAY
            69.

&&

SAA
Special weather statement, May 23, 1:03 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
103 PM CDT MON MAY 23 2011

ARZ010-231830-
WASHINGTON AR-
103 PM CDT MON MAY 23 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHERN WASHINGTON

AT 102 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF FAYETTEVILLE TO 2 MILES SOUTHWEST
OF VINEY GROVE...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...SHADY GROVE...WALNUT GROVE...
FAYETTEVILLE...SPRINGDALE...FARMINGTON...VINEY GROVE...WHEELER...
JOHNSON...SONORA...TONTITOWN AND OAK GROVE.

NICKEL SIZE HAIL WAS REPORTED AT 1252 PM WITH THIS LINE OF STORMS.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3604 9408 3594 9444 3620 9422 3620 9394
TIME...MOT...LOC 1802Z 230DEG 22KT 3611 9410 3600 9433
Local storm report, May 23, 1:56 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
156 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     HAIL             QUAPAW                  36.95N 94.79W
05/23/2011  E1.00 INCH       OTTAWA             OK   POST OFFICE

            MOSTLY DIME SIZED BUT A FEW AS BIG AS A QUARTER.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:39 PM CDTTornado WarningTSABenton36 min
May 22, 7:52 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison38 min
May 22, 8:09 PM CDTSevere Thunderstorm WarningTSABenton, Washington66 min
May 22, 8:16 PM CDTTornado WarningTSABenton, Washington29 min
May 22, 8:20 PM CDTTornado WarningTSABenton55 min
May 22, 8:30 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison60 min
May 22, 8:39 PM CDTTornado WarningTSABenton16 min
May 22, 8:45 PM CDTTornado WarningTSABenton, Washington45 min
May 22, 9:19 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington6 hr
May 22, 9:30 PM CDTSevere Thunderstorm WarningTSACarroll, Madison60 min
May 22, 10:27 PM CDTSevere Thunderstorm WarningTSABenton, Carroll63 min
May 22, 10:33 PM CDTSevere Thunderstorm WarningTSABenton57 min
May 22, 10:37 PM CDTSpecial Weather StatementTSACrawford23 min
May 22, 10:46 PM CDTTornado WarningTSABenton44 min
May 22, 10:50 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian, Washington40 min
May 22, 11:01 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian59 min
May 22, 11:01 PM CDTTornado WarningTSABenton29 min
May 22, 11:12 PM CDTTornado WarningTSABenton, Washington33 min
May 22, 11:24 PM CDTTornado WarningTSABenton36 min
May 22, 11:36 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington39 min
May 22, 11:45 PM CDTTornado WarningTSABenton45 min
May 23, 12:29 AM CDTSpecial Weather StatementTSACarroll31 min
May 23, 1:05 AM CDTSpecial Weather StatementTSACarroll25 min
May 23, 3:31 AM CDTAreal Flood WarningTSABenton, Carroll, Madison, Washington6 hr
May 23, 11:53 AM CDTAreal Flood WarningTSACarroll12 hr
May 23, 12:26 PM CDTFlash Flood WarningTSABenton, Washington4 hr
May 23, 12:45 PM CDTFlash Flood WarningTSACarroll, Madison4 hr
May 23, 1:03 PM CDTSpecial Weather StatementTSAWashington27 min
May 23, 1:28 PM CDTSevere Thunderstorm WarningTSAWashington47 min
May 23, 1:38 PM CDTFlash Flood WarningTSABenton6 hr
May 23, 2:22 PM CDTFlash Flood WarningTSAWashington4 hr
May 23, 2:53 PM CDTSevere Thunderstorm WarningTSAMadison52 min
May 23, 3:06 PM CDTRiver Flood WarningTSACarroll19 hr
May 23, 3:06 PM CDTSpecial Weather StatementTSAWashington24 min
May 23, 3:20 PM CDTFlash Flood WatchTSABenton, Carroll, Madison, Washington34 hr
May 23, 3:30 PM CDTFlash Flood WarningTSACarroll, Madison4 hr
May 23, 3:40 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin50 min
May 23, 3:57 PM CDTSevere Thunderstorm WarningTSAMadison22 min
May 23, 4:26 PM CDTSevere Thunderstorm WarningTSAFranklin19 min
May 23, 4:31 PM CDTFlash Flood WarningTSABenton4 hr
May 23, 5:17 PM CDTSpecial Weather StatementTSACarroll, Madison58 min
May 23, 6:17 PM CDTFlash Flood WarningTSAWashington6 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.